Terry White Chemists Anastrozole

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. TERRY WHITE CHEMISTS ANASTROZOLE Contains the active ingredient anastrozole Consumer Medicine Information What is in this leaflet Read this leaflet carefully before taking your medicine. This leaflet answers some common questions about anastrozole. It does not contain…

Panadol Flu Strength Day & Night

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. PANADOL® FLU STRENGTH DAY & NIGHT CAPLETS Day caplet – Paracetamol 500mg, Dextromethorphan Hydrobromide 15mg, Phenylephrine Hydrochloride 5mg; Night caplet – Paracetamol 500mg, Dextromethorphan Hydrobromide 15mg, Phenylephrine Hydrochloride 5mg and Chlorpheniramine Maleate 2mg Consumer Medicine Information What…

Terry White Chemists Amitriptyline

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. Terry White Chemists Amitriptyline Tablets Contains the active ingredient amitriptyline (as hydrochloride) Consumer Medicine Information What is in this leaflet Read this leaflet carefully before taking your medicine. This leaflet answers some common questions about amitriptyline. It…

Aprepitant APOTEX

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. APREPITANT APOTEX aprepitant Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about this medicine. It does not contain all the available information. It does not take the place of talking to…

Daktarin Cream

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. DAKTARIN Cream Miconazole Nitrate Consumer Medicine Information What is in this leaflet This leaflet answers some of the common questions about DAKTARIN Cream.It does not contain all of the available information or take the place of talking…

Effient

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. EFFIENT® Ef’-fee-ent Prasugrel hydrochloride Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Effient. It does not contain all the available information. It does not take the place of talking to…

Ventolin CFC-Free Inhaler

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. VENTOLIN® CFC-FREE INHALER Salbutamol sulfate Consumer Medicine Information What is in this leaflet? Read this leaflet carefully before you use your medicine. This leaflet does not have the complete information about your medicine.If you have any questions…

Blooms The Chemist Atorvastatin

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. BLOOMS THE CHEMIST ATORVASTATIN Contains the active ingredient, atorvastatin calcium trihydrate Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Blooms The Chemist Atorvastatin. It does not contain all the available…

Blooms The Chemist Atorvastatin

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. BLOOMS THE CHEMIST ATORVASTATIN Contains the active ingredient, atorvastatin calcium trihydrate Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Blooms The Chemist Atorvastatin. It does not contain all the available…

Terry White Chemists Ranitidine

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. TERRY WHITE CHEMISTS RANITIDINE TABLETS Ranitidine (as hydrochloride) Consumer Medicine Information What is in this leaflet Read this leaflet carefully before taking your medicine. This leaflet answers some common questions about ranitidine. It does not contain all…

Ziagen Oral Solution

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. ZIAGEN ORAL SOLUTION abacavir (as sulfate) Consumer Medicine Information PATIENTS TAKING ZIAGEN, WHICH CONTAINS ABACAVIR, MAY DEVELOP A HYPERSENSITIVITY REACTION (SERIOUS ALLERGIC REACTION) WHICH CAN BE LIFE-THREATENING IF TREATMENT WITH ZIAGEN IS CONTINUED. CONTACT YOUR DOCTOR IMMEDIATELY…